MathSciNet Relay Station
MathSciNet bibliographic data
MR1885776 46C50 (46A19 46B99)
Gunawan, Hendra On $n$-inner products, $n$-norms, and the Cauchy-Schwarz inequality. Sci. Math. Jpn. 55 (2002), no. 1, 53–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement